# SDR C2XA09229

- Difficulty date: December 27, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 19,792 hours, 10,531 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3060 - EWR - FLIGHT CREW REPORTED NR 1 ENGINE EMITTING AN UNUSUAL AMOUNT OF SMOKE AFTER BEING SHUTDOWN.  EWR MX RAN ENGINE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  NO SMOKE NOTICED AFTER SHUTDOWN.
